# SDR UPS99829620

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS WILL NOT TEST.  REMOVED AND REPLACED BATTERY PACK IAW M/M 33-50-01, OPS CHK GOOD.  (P/N 5708458-503), (S/N 1132) ON, (P/N 10382) OFF.
